Alert archive / Arkansas / River Flood Warnings in 2012

River Flood Warning 4, NWS Little Rock, AR

January 25, 2012Yell County, Arkansas

NWS Little Rock, AR issued this river flood warning at Jan 25, 2012, 6:55 PM CST for Yell County, Arkansas. It took effect at Jan 26, 2012, 12:00 AM CST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 6:55 PM CST (00:55 UTC)
In effect from
Jan 26, 2012, 12:00 AM CST
Expired
Jan 27, 2012, 7:38 PM CST
In force
44 hr
Issued by
NWS Little Rock, AR
Flood severity
Minor

County Yell County, AR

The radar

The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petit Jean River at Danville (DANA4). The gauge peaked at 21.50 ft at Jan 26, 2012, 7:00 PM CST.

actionminormoderate1015202501/2601/2701/2801/29
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07260500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WGUS44 KLZK 260056
FLWLZK


FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CST WED JAN 25 2012

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 24 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-261555-
/O.NEW.KLZK.FL.W.0004.120126T0219Z-120129T0720Z/
/DANA4.1.ER.120126T0219Z.120127T0600Z.120128T0120Z.NO/
655 PM CST WED JAN 25 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:45 PM WEDNESDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 22.0 FEET BY FRIDAY MORNING. 



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

PETIT JEAN RIVER
  DANVILLE    20  18.3 WED 06 PM   20.8   22.0  16.5   11.7   11.2

$$
6 follow-up statements
286 
WGUS84 KLZK 260204
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
804 PM CST WED JAN 25 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-261704-
/O.EXT.KLZK.FL.W.0004.120126T0600Z-120128T1617Z/
/DANA4.1.ER.120126T0600Z.120126T1800Z.120127T1017Z.NO/
804 PM CST WED JAN 25 2012

THE FLOOD WARNING CONTINUES FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY THUSDAY AFTERNOON. 
* IMPACTS AT 20.0 FEET...MINOR FLOODING BEGINS...AGRICULTURAL LANDS 
  ALONG THE RIVER BEGIN TO FLOOD. 


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

PETIT JEAN RIVER
  DANVILLE    20  19.1 WED 08 PM   21.1   19.6   14.5   11.7   11.4

$$
224
706 
WGUS84 KLZK 261030
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 AM CST THU JAN 26 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-270130-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120128T1251Z/
/DANA4.1.ER.120126T0605Z.120126T1800Z.120127T0651Z.NO/
430 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 AM THURSDAY THE STAGE WAS 20.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY 
  THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACTS AT 20.0 FEET...MINOR FLOODING BEGINS...AGRICULTURAL LANDS 
  ALONG THE RIVER BEGIN TO FLOOD. 


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

PETIT JEAN RIVER
  DANVILLE    20  20.5 THU 04 AM   21.1   18.8   14.0   11.6   11.2

$$
405 
WGUS84 KLZK 261448
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
848 AM CST THU JAN 26 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-270548-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120128T0837Z/
/DANA4.1.ER.120126T0605Z.120126T1800Z.120127T0237Z.NO/
848 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM THURSDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CREST BY THIS AFTERNOON JUST OVER 21 FEET. THE 
  RIVER WILL BE BACK BELOW FLOOD STAGE BY FRIDAY MORNING.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

PETIT JEAN RIVER
  DANVILLE    20  20.8 THU 08 AM   17.1   12.3   11.4   11.1   10.7

$$
619 
WGUS84 KLZK 270112
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CST THU JAN 26 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-271612-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120129T0313Z/
/DANA4.1.ER.120126T0605Z.120127T0600Z.120127T2113Z.NO/
712 PM CST THU JAN 26 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM THURSDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET 
  BY LATE THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY FRIDAY AFTERNOON.


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

PETIT JEAN RIVER
  DANVILLE    20  21.5 THU 07 PM   21.3   17.8   18.3   18.8   18.4

$$
224
845 
WGUS84 KLZK 271715
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1115 AM CST FRI JAN 27 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-280815-
/O.EXT.KLZK.FL.W.0004.000000T0000Z-120129T0325Z/
/DANA4.1.ER.120126T0605Z.120127T0915Z.120127T2125Z.NO/
1115 AM CST FRI JAN 27 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 20.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO 
  BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON.


&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

PETIT JEAN RIVER
  DANVILLE    20  20.8 FRI 11 AM   18.6   18.7   18.8   18.4   18.0

$$
225
488 
WGUS84 KLZK 280138
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
738 PM CST FRI JAN 27 2012

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
 
  PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY


RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL 
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF 
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL 
FORECASTS.
 
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR 
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.

EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS 
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING 
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.


&&

ARC149-280208-
/O.CAN.KLZK.FL.W.0004.000000T0000Z-120129T0325Z/
/DANA4.1.ER.120126T0605Z.120127T0915Z.120128T0015Z.NO/
738 PM CST FRI JAN 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PETIT JEAN RIVER AT DANVILLE.
* AT  6:45 PM FRIDAY THE STAGE WAS 20.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:15 PM FRIDAY.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 18.5 FEET BY SUNDAY 
  MORNING.



&&


             FLD  OBSERVED                  FORECAST 6AM
LOCATION     STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

PETIT JEAN RIVER
  DANVILLE    20  20.0 FRI 07 PM   19.0   18.5   17.6   17.6   17.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:15 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Jan 25, 5:15 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CST WED JAN 25 2012

.DISCUSSION...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW...

&&

.AVIATION...

WIDESPREAD SHRA AND SOME ISOLATED TSRA ONGOING ACROSS MUCH OF THE
SERN THIRD OF THE STATE...WITH PATCHY SHRA ONGOING ELSEWHERE TO
THE WEST AND NORTH. THIS ACTIVITY WILL PERSIST AND SLIDE TO THE
EAST OVER THE NEXT 2-6 HRS...THEN COVERAGE WILL BECOME MORE PATCHY
IN NATURE AREA WIDE THROUGH MUCH OF THU. CONDITIONS WILL REMAIN AT
OR BELOW MVFR LEVELS AT MOST TERMINALS...WITH SOME LOCATIONS AS
LOW AS LIFR FOR CIGS. IMPROVING CONDITIONS ARE EXPECTED NEAR THE
END OF THE TAF PERIOD AS THIS STORM SYSTEM EXITS TO THE EAST THU
EVENING.

&&

.PREV DISCUSSION... /ISSUED 241 PM CST WED JAN 25 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

SURFACE ANALYSIS SHOWS LOW PRESSURE OVER NORTHEAST TEXAS...WITH AN
ASSOCIATED WARM BOUNDARY EXTENDING INTO FAR SOUTHEAST ARKANSAS.
NORTH OF THE BOUNDARY...RAIN HAS BEEN PREVALENT ACROSS THE WESTERN
HALF OF THE STATE...WITH ONLY PATCHY PRECIP OVER THE EASTERN HALF.

AS THE SURFACE LOW MOVES EAST NORTHEAST THIS AFTERNOON AND
TONIGHT...RAIN WILL GRADUALLY OVERSPREAD THE REMAINDER OF THE
AREA. THERE COULD BE A FEW AREAS THAT SEE LOCALLY HEAVY
RAINFALL...BUT THE THREAT IS NOT EXPECTED TO BE AS WIDESPREAD AS
ORIGINALLY THOUGHT. THE HEAVIEST RAINFALL TOTALS WILL BE MOSTLY
SOUTH OF INTERSTATE 40...WITH AMOUNTS OF AN INCH OR TWO POSSIBLE THROUGH
THURSDAY AFTERNOON.

SEVERE WEATHER THREAT LOOKS TO BE LOW WITHIN MUCH OF THE FORECAST
AREA...AS ALL BUT MAYBE THE FAR SOUTHEAST WILL STAY ON THE COOL
SIDE OF THE SURFACE LOW...AND INSTABILITY WILL BE ELEVATED. ANY
THUNDERSTORMS SHOULD BE ISOLATED...AND MOSTLY OVER SOUTHERN
ARKANSAS.

RAIN WILL WIND DOWN THURSDAY AFTERNOON...AS AN UPPER LEVEL LOW
PUSHES IN TO THE ARKLATEX REGION...AND SHOVES ANY LINGERING PRECIP
TO THE EAST OF ARKANSAS. THERE COULD BE PATCHY LIGHT RAIN
LINGERING INTO THE EARLY EVENING...BUT ALL PRECIP IS EXPECTED TO
BE GONE BY MIDNIGHT...AS COOL HIGH PRESSURE MOVES IN ON NORTHWEST
FLOW ALOFT.

THE HIGH WILL MOVE QUICKLY EAST...WITH A WEAK BOUNDARY MOVING
THROUGH THE STATE FRIDAY NIGHT AND SATURDAY. THERE COULD BE PATCHY
LIGHT RAIN IN THE NORTHERN HALF BEFORE DAWN SATURDAY...WITH A
POSSIBLE MIX OF SNOW FLURRIES IN THE FAR NORTH. HIGH PRESSURE WILL
PUSH IN BEHIND THIS WEAK SYSTEM...WITH CLOUDS CLEARING OUT
SATURDAY EVENING.

LONG TERM...SUNDAY THROUGH WEDNESDAY

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED. HIGH PRESSURE WILL
PASS THROUGH ARKANSAS ON SUNDAY...WITH SOUTHERLY FLOW RETURNING BY
SUNDAY NIGHT. SUNDAY TEMPS WILL BE AROUND NORMAL...BUT A WARMING
TREND WILL BE NOTED THROUGH THE REMAINDER OF THE EXTENDED. EXPECT
TEMPERATURES ON MONDAY TO BE SEVERAL DEGREES ABOVE NORMAL...WITH
UPPER 50S TO EVEN MID 60S POSSIBLE THROUGH THE REST OF THE PERIOD.
CLOUDS WILL INCREASE THROUGH THE DAY MONDAY AHEAD OF THE NEXT
FRONT SET TO AFFECT THE AREA ON TUESDAY. MODELS CONTINUE TO DIFFER
ON THE SPEED AND STRENGTH OF THE ASSOC UPPER LEVEL FEATURES...WITH
THE GFS ABOUT 6HRS FASTER THAN THE CANADIAN. PREVIOUS SHIFT HAD
SLIGHT CHANCE POPS IN FOR TUE AND TUE NIGHT. THIS CONTINUES TO
LOOK LIKE A REASONABLE FORECAST AND HAVE LEFT AS IS. REGARDLESS OF
WHICH MODEL YOU BELIEVE THAT SYSTEM EXITS TO THE EAST BY LATE TUE
NIGHT...LEAVING DRY CONDITIONS ACROSS THE AREA FOR WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     40  52  30  53 / 100  80  10  10
CAMDEN AR         51  54  35  59 / 100  70  20  10
HARRISON AR       38  53  30  51 /  90  60   0  10
HOT SPRINGS AR    45  51  33  55 / 100  60  20  10
LITTLE ROCK   AR  45  52  34  55 / 100  70  20  10
MONTICELLO AR     56  58  37  54 / 100  80  30  10
MOUNT IDA AR      43  53  28  59 / 100  60  10  10
MOUNTAIN HOME AR  39  58  30  55 /  90  70   0  10
NEWPORT AR        41  51  34  53 / 100  80  10  10
PINE BLUFF AR     49  52  36  52 / 100  80  20  10
RUSSELLVILLE AR   44  54  26  59 / 100  60  10  10
SEARCY AR         43  49  27  52 / 100  80  10  10
STUTTGART AR      45  49  34  52 / 100  80  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...62
Hazardous weather outlook, Jan 25, 5:00 AM CST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED JAN 25 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST WED JAN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

RAIN CHANCES WILL CONTINUE ACROSS THE STATE TODAY AND TONIGHT...AS
GULF MOISTURE MOVES NORTH OVER A WARM FRONT IN LOUISIANA. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE TODAY...BUT NO SEVERE WEATHER IS
EXPECTED WITH ANY STORMS. HEAVY RAINFALL WILL BE POSSIBLE...
ESPECIALLY OVER THE NORTHWEST HALF OF THE STATE. RAINFALL AMOUNTS
WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HEAVIER AMOUNTS
ACROSS THE NORTH AND WEST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN CHANCES WILL CONTINUE INTO THURSDAY...BEFORE THE UPPER SYSTEM
MOVES EAST...AND RAIN ENDS FROM WEST TO EAST. HIGH PRESSURE WILL
BRING DRY WEATHER FOR FRIDAY...BEFORE A WEAK FRONT MOVES INTO THE
STATE SATURDAY...BUT MOISTURE WILL BE LIMITED WITH THIS FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

Nearby

River Flood Warnings in Arkansas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.